# SDR 138

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FORE FLAP GOUGED ON OB END.  S/O 269008, OPS NR 24931.
